Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 86, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Jun 27, 2015, 5:42 PM EDT for 5 counties in South Carolina. It was in force for 33 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2015, 5:42 PM EDT (21:42 UTC)
- Expired
- Jun 27, 2015, 6:15 PM EDT
- In force
- 33 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
Counties Aiken County, SC, Calhoun County, SC, Lexington County, SC, Orangeburg County, SC, Richland County, SC
The radar
The Columbia radar (KCAE), 12 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 5:48 PM EDT | TSTM WND DMG | 5 Wnw Lexington, SC | HIGHWAY PATROL REPORTED TREES DOWN NEAR BEECHCREEK RD AND CHEROKEE RD INTERSECTION |
| Jun 27, 6:00 PM EDT | TSTM WND DMG | 1 S Irmo, SC | TREE DOWN ON IRMO DR JUST NORTH OF LAKE MURRAY BLVD. PEA SIZED HAIL AS WELL. |
| Jun 27, 6:00 PM EDT | TSTM WND GST 44 | 4 Ssw Irmo, SC | RCWINDS GAGE AT LAKE MURRAY DAM REPORTED A 44.4 MPH WIND GUST AT 6PM. |
| Jun 27, 6:05 PM EDT | TSTM WND GST 49 | 1 Ssw Springdale, SC | 43 KNOT...OR 49 MPH...WIND GUST OBSERVED AT COLUMBIA METROPOLITAN AIRPORT |
| Jun 27, 6:10 PM EDT | TSTM WND DMG | 3 Ese Saint Andrews, SC | HIGHWAY PATROL REPORTED TREES DOWN NEAR CLEMENT ROAD AT MOUNTAIN DR |
| Jun 27, 6:13 PM EDT | TSTM WND DMG | 1 W South Congaree, SC | HIGHWAY PATROL REPORTED TREES DOWN NEAR RAMBLIN RD AND ELNORA DR |
| Jun 27, 6:13 PM EDT | TSTM WND DMG | 4 S Forest Acres, SC | TREES DOWN IN ROADWAY 301 DEAN HALL LANE |
| Jun 27, 6:14 PM EDT | TSTM WND DMG | 1 Nne Springdale, SC | HIGHWAY PATROL REPORTED TREES DOWN RAINBOW DRIVE AT WILTON ROAD |
| Jun 27, 6:14 PM EDT | TSTM WND DMG | 2 W Lexington, SC | HIGHWAY PATROL REPORTED TREES DOWN US 378 AT WOODVINE DR |
| Jun 27, 6:14 PM EDT | TSTM WND DMG | 3 Wsw Irmo, SC | HIGHWAY PATROL REPORTED TREES DOWN NEAR WINDWARD POINT RD AND RIVER RD |
| Jun 27, 6:19 PM EDT | TSTM WND DMG | 2 W Lexington, SC | HIGHWAY PATROL REPORTED TREES DOWN US 378 AT WOODVINE DR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 554 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 877 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
181
WUUS52 KCAE 272142
SVRCAE
SCC003-017-063-075-079-272215-
/O.NEW.KCAE.SV.W.0086.150627T2142Z-150627T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE COLUMBIA SC
542 PM EDT SAT JUN 27 2015
THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CALHOUN COUNTY IN CENTRAL SOUTH CAROLINA...
NORTHEASTERN AIKEN COUNTY IN CENTRAL SOUTH CAROLINA...
LEXINGTON COUNTY IN CENTRAL SOUTH CAROLINA...
RICHLAND COUNTY IN CENTRAL SOUTH CAROLINA...
NORTHWESTERN ORANGEBURG COUNTY IN CENTRAL SOUTH CAROLINA...
* UNTIL 615 PM EDT
* AT 541 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES
NORTHWEST OF LEXINGTON TO 12 MILES SOUTH OF BATESBURG-LEESVILLE...
AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
COLUMBIA...LEXINGTON...WEST COLUMBIA...CAYCE...IRMO...FOREST
ACRES...SPRINGDALE...ST. ANDREWS...DENTSVILLE...OAK GROVE...
WOODFIELDS...RED BANK...SOUTH CONGAREE...PINE RIDGE...GASTON...
ARCADIA LAKES...EASTOVER...FORT JACKSON...WOODFIELD AND FIVE
POINTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IF ON OR NEAR LAKE MURRAY...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...ALSO USE WWW.FACEBOOK.COM/NWSCOLUMBIA AND EMAIL
CAEWX@NOAA.GOV TO RELAY SEVERE WEATHER REPORTS.
&&
LAT...LON 3353 8100 3367 8157 3416 8136 3419 8120
3418 8118 3420 8117 3425 8088 3422 8085
3418 8087 3407 8072 3402 8067 3381 8064
TIME...MOT...LOC 2141Z 277DEG 36KT 3405 8135 3373 8148
$$1 follow-up statement
991
WWUS52 KCAE 272202
SVSCAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
602 PM EDT SAT JUN 27 2015
SCC003-017-063-075-079-272215-
/O.CON.KCAE.SV.W.0086.000000T0000Z-150627T2215Z/
CALHOUN SC-AIKEN SC-LEXINGTON SC-RICHLAND SC-ORANGEBURG SC-
602 PM EDT SAT JUN 27 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHWESTERN CALHOUN...NORTHEASTERN AIKEN...EASTERN LEXINGTON...
RICHLAND AND NORTHWESTERN ORANGEBURG COUNTIES...
AT 601 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ST.
ANDREWS TO SOUTH CONGAREE TO 17 MILES SOUTHWEST OF GASTON...MOVING
EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...LEXINGTON...WEST COLUMBIA...CAYCE...IRMO...FOREST ACRES...
SPRINGDALE...ST. ANDREWS...DENTSVILLE...OAK GROVE...WOODFIELDS...RED
BANK...SOUTH CONGAREE...PINE RIDGE...GASTON...ARCADIA LAKES...
EASTOVER...FORT JACKSON...WOODFIELD AND FIVE POINTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. TREES HAVE
BEEN DOWNED NEAR LEXINGTON AND THE SOUTHERN SHORE OF LAKE MURRAY.
THIS IS A VERY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
IF ON OR NEAR LAKE MURRAY...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!
&&
LAT...LON 3365 8151 3392 8127 3421 8112 3425 8088
3422 8085 3418 8087 3407 8072 3402 8067
3381 8064 3353 8100
TIME...MOT...LOC 2201Z 266DEG 39KT 3408 8110 3390 8116 3366 8134
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 5:24 PM EDT, 18 minutes earlier.
Area forecast discussion, Jun 27, 5:24 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE COLUMBIA SC 524 PM EDT SAT JUN 27 2015 .SYNOPSIS... SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR TONIGHT ASSOCIATED WITH A COLD FRONT MOVING INTO THE AREA. DRIER CONDITIONS WILL OCCUR BEHIND THE FRONT SUNDAY. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... CONVERGENCE NEAR AND AHEAD OF THE COLD FRONT WILL RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS THIS EVENING. SHEAR AND INSTABILITY ENHANCED BY UPPER TROUGHING MOVING INTO THE AREA INDICATES STORM ORGANIZATION. THE MODELS DISPLAY A 30-KNOT H85 JET IN THE AREA WITH THE JET STRONGEST IN THE SOUTH PART OF THE FORECAST AREA. DAMAGING WIND AND VERY HEAVY DOWNPOURS MAY BE ASSOCIATED WITH ANY THUNDERSTORMS. PRECIPITABLE WATER AROUND 2 INCHES AND POSSIBLE STORM TRAINING INDICATES AN EXCESSIVE RAIN THREAT. THE COLD FRONT WILL MOVE THROUGH MOST OF THE REGION LATE TONIGHT. THE FRONT MAY STALL IN THE SOUTHEAST SECTION. THE THUNDERSTORM CHANCE SHOULD DIMINISH LATE TONIGHT BECAUSE OF PREVIOUS CONVECTION AND NOCTURNAL COOLING. LEANED TOWARD THE WARMER GUIDANCE TEMPERATURES TONIGHT BECAUSE OF CLOUDINESS AND MIXING ASSOCIATED WITH THE FRONT. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... THE UPPER-LEVEL TROUGH WILL BE OVER THE AREA SUNDAY. THE SURFACE FRONT MAY LINGER IN THE SOUTHEAST MIDLANDS. MODEL SOUNDINGS SUGGEST DRYING ACROSS THE FORECAST AREA WITH A MID-LEVEL CAP...A FEW SHOWERS MAY DEVELOP IN THE EASTERN MIDLANDS BY AFTERNOON...BUT ONLY WIDELY SCATTERED. TEMPERATURES SHOULD BE SLIGHTLY COOLER...UPPER 80S NORTH TO AROUND 90 EAST. && .LONG TERM /MONDAY THROUGH SATURDAY/... MODELS CONTINUE TO BE IN GOOD AGREEMENT DE-AMPLIFYING THE UPPER TROUGH AND SHIFTING IT SLIGHTLY EAST BY MIDWEEK. INCREASING MOISTURE AND INSTABILITY TUESDAY THROUGH FRIDAY WILL INCREASE THE CHANCE FOR AFTERNOON AND EVENING CONVECTION. HIGHS WILL BE NEAR NORMAL THROUGH THE PERIOD...AROUND 90 MONDAY AND IN THE 90 TO 95 RANGE TUESDAY THROUGH FRIDAY. OVERNIGHT LOWS WILL BE IN THE UPPER 60S MONDAY NIGHT...MODERATING INTO THE MID 70S BY FRIDAY. RAIN CHANCES WILL BE 10 TO 15 PERCENT ON MONDAY...AROUND 20 PERCENT ON TUESDAY...THEN IN THE 25 TO 35 PERCENT RANGE WEDNESDAY THROUGH FRIDAY. && .AVIATION /22Z SATURDAY THROUGH THURSDAY/... EXPECT VFR CONDITIONS THROUGH MUCH OF THE PERIOD...BUT THERE WILL BE RESTRICTIONS IN SHOWERS AND THUNDERSTORMS AT TIMES. CONVERGENCE NEAR AND AHEAD OF THE COLD FRONT WILL RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS DURING THE TAF PERIOD. THE HIGH-RESOLUTION MODELS AND RADAR TRENDS SUPPORT THE GREATER THUNDERSTORM COVERAGE DURING THE EVENING. SHEAR AND INSTABILITY ENHANCED BY UPPER TROUGHING MOVING INTO THE AREA INDICATES STORM ORGANIZATION. STRONG WIND AND VERY HEAVY DOWNPOURS MAY BE ASSOCIATED WITH ANY THUNDERSTORMS. THE NAM BUFKIT MOMENTUM-TRANSFER TOOL AND OBSERVATION TRENDS SUPPORT GENERAL WIND GUSTS AROUND 20 KNOTS INTO THE EVENING. OTHER THAN IN SHOWERS...INSTABILITY AND MIXING SHOULD LIMIT THE FOG THREAT. EXTENDED AVIATION OUTLOOK...SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS TUESDAY AND WEDNESDAY MAY BRING IFR OR MVFR CONDITIONS. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...NONE. GA...NONE. && 99
Hazardous weather outlook, Jun 27, 12:46 PM EDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 1246 PM EDT SAT JUN 27 2015 GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041- 281700- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD- MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON- RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON- BAMBERG- 1246 PM EDT SAT JUN 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BECOME SEVERE. THE MAIN THREAT WILL BE DAMAGING WIND...BUT LARGE HAIL AND EXCESSIVE RAIN WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON OR EVENING.
In the hours before
Special weather statement, Jun 27, 1:04 PM EDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
104 PM EDT SAT JUN 27 2015
SCZ027-028-271800-
LEXINGTON-RICHLAND-
104 PM EDT SAT JUN 27 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LEXINGTON AND WESTERN
RICHLAND COUNTIES...
AT 103 PM EDT...A STRONG THUNDERSTORM WAS NEAR LEXINGTON...MOVING
EAST AT 35 MPH.
WIND GUSTS OF 35 TO 45 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEXINGTON...WEST COLUMBIA...CAYCE...SPRINGDALE...OAK GROVE...RED
BANK...ST. ANDREWS AND PINE RIDGE.
LAT...LON 3392 8110 3395 8134 3402 8131 3402 8108
3397 8108
TIME...MOT...LOC 1703Z 277DEG 29KT 3397 8128
MWCSpecial weather statement, Jun 27, 2:20 PM EDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
220 PM EDT SAT JUN 27 2015
SCZ016-022-028-029-031-037-038-271915-
LEE-CLARENDON-RICHLAND-CALHOUN-SUMTER-CHESTERFIELD-KERSHAW-
220 PM EDT SAT JUN 27 2015
...THUNDERSTORMS WITH STRONG WINDS WILL AFFECT THE COUNTIES
OF SUMTER...LEE AND CLARENDON THROUGH 330 PM...
A BAND OF THUNDERSTORMS EXTENDING FROM NEAR CAMDEN SOUTHWARD THROUGH
WESTERN SUMTER COUNTY WAS MOVING EASTWARD NEAR 20 MPH. THE STORMS
WILL LIKELY CONTAIN WIND GUSTS NEAR 45 MPH ALONG WITH BRIEF HEAVY
DOWNPOURS.
LAT...LON 3449 7988 3449 7994 3435 8018 3423 8011
3415 8015 3400 7990 3398 7990 3395 7998
3388 7994 3389 7988 3382 7992 3377 7999
3372 7997 3350 8010 3348 8015 3346 8013
3345 8019 3378 8077 3413 8058 3456 7982
TIME...MOT...LOC 1816Z 268DEG 23KT 3374 8069Special weather statement, Jun 27, 4:52 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
452 PM EDT SAT JUN 27 2015
GAZ040-063>065-077-SCZ018-020-025-026-030-272130-
MCDUFFIE-LINCOLN-BURKE-RICHMOND-COLUMBIA-NEWBERRY-MCCORMICK-SALUDA-
EDGEFIELD-AIKEN-
452 PM EDT SAT JUN 27 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT RICHMOND...SOUTHEASTERN
LINCOLN...SOUTHEASTERN MCDUFFIE...NORTHWESTERN BURKE...COLUMBIA...
SOUTHEASTERN MCCORMICK...WESTERN AIKEN...NORTHWESTERN LEXINGTON...
SALUDA...SOUTHERN NEWBERRY AND EDGEFIELD COUNTIES...
AT 451 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR NINETY SIX HISTORIC SITE TO NEAR EDGE HILL...AND
MOVING EAST AT 15 MPH. THESE STORMS WILL AFFECT THE CSRA AND METRO
AUGUSTA...AS WELL AS EDGEFIELD...AND SALUDA AND VICINITIES.
WIND GUSTS OF 35 TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
AIKEN...NORTH AUGUSTA...GROVETOWN...EVANS...THOMSON...WAYNESBORO...
BELVEDERE...AUGUSTA...FORT GORDON...MARTINEZ...CLEARWATER...
BATESBURG...BATESBURG-LEESVILLE...EDGEFIELD...HEPHZIBAH...SALUDA...
HARLEM...JOHNSTON...PROSPERITY AND RIDGE SPRING.
LAT...LON 3398 8211 3396 8202 3413 8187 3420 8194
3423 8192 3422 8139 3301 8200 3303 8228
3312 8228 3326 8225 3331 8234 3335 8255
3341 8255
TIME...MOT...LOC 2051Z 247DEG 14KT 3411 8194 3315 8269Local storm report, Jun 27, 5:26 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
526 PM EDT SAT JUN 27 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG DEARING 33.41N 82.39W
06/27/2015 MCDUFFIE GA 911 CALL CENTER
TREES AND POWER LINES DOWN NEAR DEARING.
&&
DCMSpecial weather statement, Jun 27, 5:30 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
530 PM EDT SAT JUN 27 2015
SCZ020>022-025>028-030-272230-
NEWBERRY-LEXINGTON-SALUDA-RICHLAND-FAIRFIELD-EDGEFIELD-KERSHAW-AIKEN-
530 PM EDT SAT JUN 27 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CALHOUN...
NORTHEASTERN AIKEN...LEXINGTON...SOUTHERN FAIRFIELD...SOUTHEASTERN
SALUDA...NORTHWESTERN KERSHAW...WESTERN RICHLAND...SOUTHEASTERN
NEWBERRY AND EASTERN EDGEFIELD COUNTIES...
AT 530 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PROSPERITY TO 7 MILES NORTHEAST OF AIKEN...AND
MOVING EAST AT 35 MPH.
WIND GUSTS OF 45 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...AIKEN...LEXINGTON...WEST COLUMBIA...CAYCE...IRMO...FOREST
ACRES...WINNSBORO...SPRINGDALE...ST. ANDREWS...BATESBURG...
DENTSVILLE...OAK GROVE...RED BANK...BATESBURG-LEESVILLE...SOUTH
CONGAREE...PINE RIDGE...GASTON...ARCADIA LAKES AND RIDGE SPRING.
IF YOU ARE ON OR NEAR LAKE MURRAY...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
LAT...LON 3445 8085 3386 8099 3388 8100 3387 8104
3375 8106 3378 8101 3373 8102 3354 8175
3418 8154
TIME...MOT...LOC 2130Z 247DEG 29KT 3414 8150 3364 8166The office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:00 PM EDT | Special Weather Statement | CAE | Lancaster | 45 min |
| Jun 27, 1:04 PM EDT | Special Weather Statement | CAE | Lexington | 56 min |
| Jun 27, 2:20 PM EDT | Special Weather Statement | CAE | Clarendon, Lee, Sumter | 55 min |
| Jun 27, 4:52 PM EDT | Special Weather Statement | CAE | Edgefield, Saluda | 38 min |
| Jun 27, 5:17 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Barnwell | 58 min |
| Jun 27, 5:30 PM EDT | Special Weather Statement | CAE | Lexington | 60 min |
| Jun 27, 6:14 PM EDT | Severe Thunderstorm Warning | CAE | Aiken, Calhoun, Kershaw, Lee, Lexington, Orangeburg and 2 more | 61 min |
| Jun 27, 6:59 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Clarendon, Lee, Orangeburg, Sumter | 61 min |
| Jun 27, 7:56 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Clarendon, Orangeburg, Sumter | 51 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.